Can I ask eddie a question. I’ve been on 20mgs of citalopram for 6 weeks, the last couple of days my anxiety has got worse. In your experience does it get worse b4 it gets better at this stage or should it start kicking in now or shall I wait a couple more weeks.
6 weeks in & taking citalopram?
Question posted by Wendy whitlock on 27 Jan 2022
Last updated on 28 January 2022
I am not taking citalopram but am on week six of taking Zoloft.
I also experienced a few days of low mood and increased anxiety on days 38-42. It really upset me because I was feeling so much better before that. Thankfully I woke on day 43 and the low mood had lifted and things seem to be back on track.
I was told that it may take 6-8 weeks before the body adapts to the medication and it’s not unusual to have some bad days in between.
Good luck on your journey
- Citalopram uses and safety info
- Citalopram prescribing info & package insert (for Health Professionals)
- Side effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.